# SDR SIMA20161128002

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 33,926 hours, 24,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIR CONDITIONING RISER DUCT BEHIND SIDEWALL AT SEAT 17AB BLOWN AT LOWER JOINT. REMOVED AND REPLACED RISER DUCT BEHIND SIDEWALL AT SEAT 17AB IAW AMM 21-23-01. LEAK CHECK GOOD.
